# SDR DALA2024010800317

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 75,239 hours, 9,938 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 DURING C CHECK IN MSP, AND WHILE ACCOMPLISHING EM 5340-01102-01, THE F53971320002 AND F53971329006 COVERS THAT WERE REMOVED FOR ACCESS HAVE HOLES AND COUNTERSINKS LARGER THAN ALLOWED FOR THE EN6069AD5 RIVETS OR ARE ELONGATED. CORRECTIVE ACITON: REPAIRED PER PRI 614666-14AD AND ERA 614666-14AD. (0141828)
